# SDR 96ZZZM1080

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2730 · Elevator Control System
- Part: Trim Brake Relay
- Part number: 92747813
- Condition: Failed
- Location: Primary Trim
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OFN FLT 396 - ATL-RDU - THE PRIMARY TRIM STOPPED WORKING APPROXIMATELY 5 MINUTES AFTER TAKEOFF.  REMOVED AND REPLACED THE PRIMARY TRIM BRAKE RELAY, OPS CK IAW 27-40.  (M)
